# SDR COMA0560716

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 18,482 hours, 17,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621 Lbl45
- Part time: 18,482 hours, 17,174 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AFT PRESSURE BULKHEAD FS 621 AND LBL 45.  INSTALLED RIVET IN FS 621 AND LBL 45 AFT PRESSURE BULKHEAD IAW SRM 51-12-00 PG 21, SMALL HOLE REPAIR.
